# SDR DXTA2024111401130

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 13,766 hours, 9,268 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: SPDG6435
- Part serial: 0618855
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE LOW L AMBER CAS: AFTER TAKEOFF ABOUT 300 FT AGL WE RECEIVED THE FUEL PRESSURE LOW L CAS MESSAGE. RAN THE QRH MESSAGE DID NOT CLEAR. ON FINAL BACK INTO PWK THE MESSAGE CLEARED CORRECTIVE ACTION; REPLACED LH ENGINE FUEL PRESSURE SWITCH IAW CE 680 AMM 73-10-00. PERFORMED ENGINE RUN WITH NO DEFECTS NOTED.
